# SDR CA120330003

- Difficulty date: March 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 105,560 hours
- Engine: Ge CF680C2B6
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Oil Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, ON TRACK ECHO JUST AFTER CROSSING 30W,  FLIGHT RECEIVED EICAS MESSAGE, RT ENGINE OIL FILTER CLOGGED.  FLIGHT FOLLOWED QRH AND BROUGHT ENGINE BACK TO IDLE AND DESCENDED TO FL260 AND INITIATED A DIVERSION.  MAINTENANCE CONTROL, FLIGHT SAFETY AND THE FLEET MANAGER WERE ADVISED.
